# SDR DALA13055560955

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD & AFT CARGO BAY DOOR FRAME BEAM. CORROSION REMOVED IAW SRM 51-10-3, PAR 26A. FOUND OUT OF LIMITS IAW SRM 53-05, FIG 123A.  REPAIRED IAW ER/A 519124-14, REV ORIGINAL.  REPAIR INSPECTED IAW ER/A 5109124-14 RE, ORIG AND SRM 53-05, FIG 123A.
